# SDR ASAA2018111026831

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 38,140 hours, 11,286 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1411
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 25,377 hours, 9,692 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS FAULT CODE 78-21541 (EACH REVERSER SLEEVE HAS ONE POSITION SIGNAL OUT OF RANGE) AND REF LOGPAGE 11999947, FAULT CODE 75-20541 (THE LPTACC POSITION SIGNAL IS OUT OF RANGE). DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED FIM 78-36 TASK 808. IN ADDITION DIRECTS TO PERFORM FIM 75-34 TASK 815 FOR GROUPED FAULTS 75-20541 AND 78-21541. PER FIM REPLACED EEC REF AMM 73-21-60. EEC SW VERIFIED TO BE CURRENT REF AMM 73-21-60-470-801-F00. ACCOMPLISHED ALL EEC TESTS AFTER INSTALL, ALL TESTS PASSED. NO FAULTS.
